Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Blood pressure medication red spots

Premium Questions

doctor1 MD

I have three red spots on my forearm. They are about 1/8 to 1/4 inch are irregularly shaped,flat and do not itch. I have had them for over one year. They do not seem to change in size. I have had them ...

doctor1 MD

for my blood pressur and she just had a sonogram of my heart its fine my blood pressure is also fine .My ... and my blood pressure was fine my weight was 160lbs now its 325lbs. Tell me why and I was hospitalized ...

doctor1 MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin

doctor1 MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ...

doctor1 MD

what high blood medications are most effective for African americans? ...

Public Forum Discussions

doctor1 MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly people ...

doctor1 MD

several times a day. He takes his blood pressure after feeling hot but it is normal. The only medication he takes is a very low dose for his blood pressure. ...

doctor1 MD

My partner recently has had high blood pressure and we ve noticed that lately he has been eating ... be the cause of high blood pressure. We are very careful not to have too much salt or alcohol in our diet ...

doctor1 MD

. Extremely fatigued every day. Won t take any meds except blood pressure..and won t go to a doctor. Was told perif.artery disease 50% same time as attack. Also has the appearance of redness in the face ...

doctor1 MD

different blood pressure medications. I looked at ones with high ratings and noticed they all had possible ... I have stage 3 polycystic kidney disease, with hypertension. I have been taking blood pressure ...

doctor1 MD

.. Female by the way.... :o)..... Any opinons from experience or medical knowledge.. Thanks. ...

doctor1 MD

What is the best blood pressure medication with the least side effects ? I have tried Linsinopril, Diovan (valsartan), Atenolol, Altace. They all bring my blood pressure down some, except for Diovan ...

doctor1 MD

besylate 5mg, because he said I had high blood pressure. I was having a bad anxiety at the time, and since ... blood pressure seems to go up, and I get really anxious. So now I am looking for a second opinion ...

doctor1 MD

Iwent off blood pressure meds to see if I was being affected by side effects and blood pressure ... pressure have risen. Should I reinstate the blood pressure meds and how long would it take before ...

doctor1 MD

second day. My blood pressure readings at 8a.m. average 145/75 p.60. Is this normal? I was taking higher doses & my blood pressure was down around 120/60 p.55 but on the advice of my renal physician I dropped ...

Mobile Questions and Answers

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD

No. There are many medicine available for BP , but none of them are causing chills

doctor1 MD

can cause it. but thats rare